MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI FORCEPS INSERT

KARL STORZ SE & CO. KG ROBI FORCEPS INSERT
Model Number 38610ON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, a fracture at the base of the jaws of the robi clamp was discovered during a procedure.The doctor states that it took over 30 minutes to find a similar clamp.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The device, along with the two added concomitant items, were all returned to the manufacturing site as documented in section d9.Added two concomitant items as documented in section d10.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction provided in section h1.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ROBI FORCEPS INSERT
Common Device Name
ROBI FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23821178
Report Number9610617-2025-02331
Device Sequence Number13114106
Product Code GEI
UDI-Device Identifier04048551328651
UDI-Public04048551328651
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K962030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38610ON
Device Catalogue Number38610ON
Device Lot NumberTK22
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/15/2025
01/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/22/2025
01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ITEM 38151__LOT CODE RK03; ITEM 38600__LOT CODE TK02
Outcome Attributed to Adverse Event Other;
Patient SexUnknown